Asymptotic stability in $L^1$ of a transport equation

Tom 83 / 2004

M. /Sl/eczka Annales Polonici Mathematici 83 (2004), 95-105 MSC: Primary 47D07; Secondary 45K05, 60J60. DOI: 10.4064/ap83-2-1

Streszczenie

We study the asymptotic behaviour of solutions of a transport equation. We give some sufficient conditions for the complete mixing property of the Markov semigroup generated by this equation.

Autorzy

  • M. /Sl/eczkaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek